# SDR UPS06548170

- Difficulty date: September 30, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Engine: Rroyce RB211535E4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE ON T/O STALLED AND EGT LIMIT WENT TO AROUND 855C FOR 7 SECS.  ATB WAS ACCOMPLISHED.  ACCOMPLISHED ALL STEPS OF POWERPLANT INSP AFTER A SURGE PER MM 71- 32-00/101 FIG 103.  REMOVED AND REPLACED BVCU REF LP 532320, I2 AND TPCU REF LP 542316, I2.  ACCOMPLISHED POWEREPLANT TESTS NR 3 AND 13 WITH NO FAULTS FOUND.  ENGINE OK TO CONTINUE IN SERVICE PER FIM.
